Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  G 1 arc spline approximation of quadratic Bézier curves
 
 
Title: G 1 arc spline approximation of quadratic Bézier curves
Author: Ahn, Young Joon
Kim, Hong Oh
Lee, Kyoung-Yong
Appeared in: Computer-aided design
Paging: Volume 30 (1998) nr. 8 pages 6 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands